# SDR C2XA02CL038

- Difficulty date: February 6, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7455501
- Part serial: 0444
- Condition: Intermittent
- Location: Cockpit
- Part time: 598 hours, 560 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3226 THE CREW REPORTED A LANDING GEAR LEVER DISAGREE EICAS MESSAGE UPON GEAR RETRACTION.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL LEVER.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
